Thrombosis of Digital Arteries Associated with Tamoxifen Use: Case Report
Department of Orthopedic Surgery, The Children's Mercy Hospital, Kansas City, MO 64108, USA.Journal of Reconstructive Microsurgery (Impact Factor: 1.31). 09/2011; 28(2):145-8. DOI: 10.1055/s-0031-1289168
Arterial thrombosis in the upper extremity occurs often at the wrist. We report a unique case of thrombosis that involved multiple digital arteries, without radial or ulnar artery involvement, which developed only after using tamoxifen despite chronic occupational blunt percussive hand use. Revascularization was achieved after thrombectomy. Multiple digital arterial thromboses may complicate the use of tamoxifen.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.